Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 331, NWS Omaha, NE

August 28, 2007Harrison County, Pottawattamie County, Shelby County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Aug 28, 2007, 6:10 PM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2007, 6:10 PM CDT (23:10 UTC)
Expired
Aug 28, 2007, 7:15 PM CDT
In force
65 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 89 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 5:30 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KOAX 282310
SVROAX
IAC085-155-165-290015-
/O.NEW.KOAX.SV.W.0331.070828T2310Z-070829T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
610 PM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARRISON COUNTY IN SOUTHWEST IOWA...
  POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  SHELBY COUNTY IN SOUTHWEST IOWA...

* UNTIL 715 PM CDT

* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  OF 70 TO 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES NORTHWEST OF EARLING TO 8 MILES NORTHEAST OF OMAHA...
  OR ALONG A LINE EXTENDING FROM 49 MILES NORTHEAST OF OMAHA TO 8
  MILES NORTHEAST OF OMAHA...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
NORTHERN COUNCIL BLUFFS...PERSIA...UNDERWOOD...DEFIANCE...MINDEN...
SHELBY...HARLAN...IRWIN...OAKLAND...AVOCA...WALNUT AND ELK HORN

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8
AND 48.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
54 AND 74.

IF YOU ARE IN THE WARNED AREA...PREPARE FOR DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING. GET INTO A REINFORCED
BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.

WINDS OF OVER 70 MPH ARE POSSIBLE. FOR YOUR PROTECTION...GO TO THE
BASEMENT OR THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM
WINDOWS AND GLASS DOORS.

LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
      4151 9516 4151 9505 4160 9505 4161 9511
      4186 9510

$$

DERGAN
3 follow-up statements
000 
WWUS53 KOAX 282326
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT TUE AUG 28 2007

IAC085-155-165-290015-
/O.CON.KOAX.SV.W.0331.000000T0000Z-070829T0015Z/
HARRISON IA-SHELBY IA-POTTAWATTAMIE IA-
626 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT 
FOR POTTAWATTAMIE...SHELBY AND EASTERN HARRISON COUNTIES...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS OF 70 TO 80 MPH.  THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM EARLING TO CRESCENT...OR ALONG A LINE EXTENDING
FROM 48 MILES NORTHEAST OF OMAHA TO 9 MILES NORTHEAST OF OMAHA...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...NORTHERN COUNCIL BLUFFS...PANAMA...
PORTSMOUTH...PERSIA...DEFIANCE...WESTPHALIA...UNDERWOOD...NEOLA...
MCCLELLAND...TENNANT...MINDEN...IRWIN...KIRKMAN...HARLAN...SHELBY...
AVOCA...HANCOCK...OAKLAND...WALNUT AND ELK HORN.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8
AND 48.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
54 AND 75.

THIS DANGEROUS STORM MAY PRODUCE DESTRUCTIVE WINDS OF OVER 70 MPH. GO
TO THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS
AND GLASS DOORS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN IOWA.

LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
      4151 9516 4151 9505 4160 9505 4161 9511
      4186 9510

$$

DERGAN
000 
WWUS53 KOAX 282351
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT TUE AUG 28 2007

IAC085-155-165-290015-
/O.CON.KOAX.SV.W.0331.000000T0000Z-070829T0015Z/
HARRISON IA-SHELBY IA-POTTAWATTAMIE IA-
650 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR POTTAWATTAMIE...SHELBY AND HARRISON COUNTIES...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS OF 70 TO 80 MPH.  THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM IRWIN TO UNDERWOOD...OR ALONG A LINE EXTENDING
FROM 57 MILES NORTHEAST OF OMAHA TO 21 MILES EAST OF OMAHA...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...SHELBY...AVOCA...OAKLAND...HANCOCK...ELK
HORN AND WALNUT.

TREE DAMAGE WAS REPORTED JUST SOUTHEAST OF DUNLAP WITH THIS LINE OF 
STORMS...WITH WINDS ESTIMATED OF 60 MPH.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8
AND 48.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
54 AND 75.

THIS DANGEROUS STORM MAY PRODUCE DESTRUCTIVE WINDS OF OVER 70 MPH. GO
TO THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS
AND GLASS DOORS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN IOWA.

LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
      4151 9516 4151 9505 4160 9505 4161 9511
      4186 9510

$$

DERGAN
000 
WWUS53 KOAX 290006
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
706 PM CDT TUE AUG 28 2007

IAC085-155-165-290016-
/O.EXP.KOAX.SV.W.0331.000000T0000Z-070829T0015Z/
HARRISON IA-SHELBY IA-POTTAWATTAMIE IA-
706 PM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR POTTAWATTAMIE...SHELBY AND
HARRISON COUNTIES EXPIRES AT 715 PM CDT...

THE WARNING WILL BE ALLOWED TO EXPIRE AND WILL NOT BE REISSUED AT 
THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL 
POSSIBLE WITH THUNDERSTORMS IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN IOWA.

LAT...LON 4186 9556 4151 9596 4125 9591 4129 9517
      4151 9516 4151 9505 4160 9505 4161 9511
      4186 9510

$$

DERGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:04 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 28, 3:04 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
304 PM CDT TUE AUG 28 2007

.SHORT TERM...TONIGHT AND WEDNESDAY. MAIN WEATHER CONCERN AND
CHALLENGE NEXT 7 DAYS CONTINUES TO BE CONVECTION COVERAGE/PCPN
AMOUNTS IN THE SHORT TERM. SLOW MOVING COLD FRONT AT 19Z EXTENDED
NEAR A SUX-GRI LINE. ALOFT SEVERAL EMBEDDED SHORTWV TROFS WERE
INDICATED BY WATER VAPOR IMAGERY...ONE WAS MOVING INTO NERN
NEBRASKA AND SECOND WAS MOVG ACROSS FAR SWRN NEBR/WRN KS. 18Z
OAX SOUNDING SHOWED A MOISTENING AOB 850 MB BUT A BIT OF AN
INCREASED CAP ABOVE 700 MB WITH WEAKENING ML CIN. BUFKIT FM 12Z
NAM SHOWED OMA/LNK LOSING LOW LVL CIN AROUND 22Z...MAYBE AN HR OR
TWO LATER THAN IT SHOWED YDA. GFS REMAINED CONSISTENT WITH CIN
BASICALLY GONE BY 21Z AND 4KM WRF BLOWS UP A BKN CONVECTIVE LINE
NEAR AND JUST NW OF SFC FRONT BETWEEN 20-21Z. SO WITH WEAKENING
CIN AND INCREASED CU FIELD AHEAD OF FRONT...FEEL SECOND WAVE
SHOULD AID IN COOLING THE LAYER ABOVE 700 MB AND PROVIDE ENOUGH
FORCING TO GO ALONG WITH FRONTAL CONVERGENCE TO GO CATEGORICAL
WITH POPS THE FIRST 6 HRS TNGT OVER A LARGE PART OF THE CWA.

PRECIPITABLE WATER VALUES STILL FORECAST TO EXCEED 2 INCHES THIS
EVENING VCNTY OF FRONT...AND ABOVE MENTIONED WAVES DO HAVE A
TROPICAL CONNECTION. ALSO VECTOR MOVEMENT REALLY DECREASES THIS
EVENING SO WL ALSO CONTINUE HEAVY RAIN MENTION AND WILL FORECAST A
LARGE AREAL COVERAGE OF 1-1.5 INCHES RAINFALL TNGT. SOME HEAVIER
AMOUNTS ARE QUITE POSSIBLE BUT WITH SEVERAL DRY...BREEZY AND WARM
DAYS FEEL MOST BASINS CAN HOLD MORE THAN THE AROUND 2 INCH FFG
VALUES POSTED. THUS FELT ENOUGH CUSHION EXISTS TO REFRAIN FROM
FLASH FLOOD WATCH ALTHOUGH ISOLD FLOODING POSSIBLE. EXPECT
CONVECTION TO SPLIT FOCUS AREAS ACROSS 2 AREAS LATER TNGT...ONE
EAST OF THE CWA AS WAVE MOVES INTO IA AND OTHER TO OUR SW TOWARD
THE THEN BETTER INSTABILITY...ALTHOUGH IT WILL BE MOVING INTO
WARMER 700 MB TEMPS AND COULD WEAKEN. SO STARTED TRIMMING BACK
POPS NRN ZONES AFT 06Z AND ALSO BEGAN CUTTING BACK ON QPF.
LINGERING PCPN STILL POSSIBLE SRN ZONES WED MORNING...AND KEPT
SMALL CHCS FAR SE IN THE AFTN. MADE LTL CHANGES TO TEMPS...RANGING
FROM MID 70S N TO AROUND 80 S.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. STILL DECENT
AGREEMENT BETWEEN GFS ENSEMBLE MEAN AND ECMWF IN BUILDING UPPER
RIDGE NW/NEWD INTO NRN RCKYS WRN HIGH PLAINS THROUGH THE END OF
THE WEEK AND THEN FLATTENING IT SLIGHTLY AND SHIFTING IT EWD.
STILL LITTLE APPARENT REASON TO MENTION ANY PCPN IN THIS PD.
RELATIVELY MILD WEATHER IN THE THU-FRI TIME FRAME COURTESY
PRESSURE OVER THE GRTLKS NOSING INTO MID MO VALLEY. TEMPS SHOULD
WARM THEN THROUGH THE LABOR DAY WEEKEND INTO TUESDAY AS FLOW
BECOMES MORE SRLY AND ANY BACKDOOR CDFNT APPEARS IT WILL STAY N/NE
OF THE FCST AREA. AFTER MAX TEMPS IN LOW/MID 80S THU/FRI WARMED
READINGS INTO MID/UPPER 80S SAT AND THEN MORE OF A PERSISTENCE
BASED UPPER 80S TO AROUND 90 SUNDAY THROUGH TUESDAY. 850 MB TEMPS
AROUND 20 MOVE TOWARD MO RIVER IN THIS TIME PERIOD PER LATEST GFS
ENSEMBLE MEAN AND ECMWF...WITH MEX SEEMINGLY INFLUENCED TOO MUCH
BY CLIMO.

&&

.AVIATION...

COLD FRONT FM AROUND SUX-OLU-GRI AT 1930Z SHOULD PUSH THROUGH AREA
TNGT...WITH WINDS FCST TO SHIFT TO N AT OMA AND LNK AROUND 01Z BUT
POSSIBLY NOT REACHING SERN CORNER OF NEBRASKA TIL 09Z-12Z. EXPECT
CONVECTION TO INCREASE IN COVERAGE THROUGH EARLY EVENING WITH
TSTMS MENTION IN OFK TAF TIL 02Z AND OMA AND LNK THRU 08Z. COULD
BE BRIEF IFR CONDS IN TSTMS DUE TO HEAVY RAIN. LOW CLOUDS AND SOME
LIGHT VSBY RESTRICTIONS EXPECTED BY WED MORNING BHND FRONT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

CHERMOK/FOBERT
Hazardous weather outlook, Aug 28, 4:46 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
446 PM CDT TUE AUG 28 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-290500-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
446 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND WEDNESDAY

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER PORTIONS OF
THE OUTLOOK AREA...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM
COLUMBUS TO MAPLETON IOWA. LARGE HAIL AND DAMAGING WIND GUSTS ARE
THE PRIMARY HAZARDS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED
OUT.

A COLD FRONT PUSHING THROUGH THE OUTLOOK AREA WILL BE THE FOCUS FOR
THE THUNDERSTORM ACTIVITY THIS EVENING. STRONG INSTABILITY AND DEEP
LAYER SHEAR DURING THIS TIME WILL ENHANCE THE SEVERE WEATHER THREAT.
THUNDERSTORMS ARE EXPECTED TO DIMINISH IN INTENSITY TOWARD MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER EAST
CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS SOUTHWEST IOWA.

DEE

In the hours before

Local storm report, Aug 28, 5:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
515 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     1 NE NORTH BEND         41.48N 96.77W
08/28/2007  E65 MPH          DODGE              NE   PUBLIC

            LARGE LIMBS DOWN.

&&

CHERMOK
Local storm report, Aug 28, 5:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     NORTH BEND              41.47N 96.78W
08/28/2007  E65 MPH          DODGE              NE   TRAINED SPOTTER

            ONE OR TWO TREES AND NUMEROUS LIMBS DOWN.

&&

CHERMOK
Local storm report, Aug 28, 5:34 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
534 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND GST     TEKAMAH                 41.78N 96.22W
08/28/2007  M63 MPH          BURT               NE   ASOS

            MEASURED BY ASOS.

&&

CHERMOK
Local storm report, Aug 28, 5:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
547 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     PRAGUE                  41.31N 96.81W
08/28/2007  E60.00 MPH       SAUNDERS           NE   TRAINED SPOTTER

            SOME BRANCHES DOWN.

0543 PM     TSTM WND GST     3 NW MONDAMIN           41.74N 96.06W
08/28/2007  E65.00 MPH       HARRISON           IA   LAW ENFORCEMENT

            SEMI TRAILER BLOWN OVER.

&&

CHERMOK
Local storm report, Aug 28, 6:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
601 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     2 NE LITTLE SIOUX       41.83N 96.00W
08/28/2007                   HARRISON           IA   CO-OP OBSERVER

            LARGE TREE LIMB DOWN.

0542 PM     TSTM WND GST     SOLDIER                 41.98N 95.78W
08/28/2007  E60.00 MPH       MONONA             IA   TRAINED SPOTTER

            1 SMALL TREE AND AT LEAST A FEW OTHER BRANCHES DOWN IN
            TOWN.

&&

CHERMOK
Local storm report, Aug 28, 6:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
606 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TORNADO          UEHLING                 41.73N 96.51W
08/28/2007                   DODGE              NE   EMERGENCY MNGR

            PROBABLE TORNADO DAMAGE...TREES AND POWER LINES
            DOWNED...BATTING CAGE BLOWN DOWN...SHINGLES TORN OFF OF
            HOUSES.

&&

CHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 5:32 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.